Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 31, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2011, 6:16 PM EDT for Palm Beach County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2011, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 13, 2011, 6:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254
WUUS52 KMFL 132216
SVRMFL
FLC099-132245-
/O.NEW.KMFL.SV.W.0031.110613T2216Z-110613T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
616 PM EDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 645 PM EDT
* AT 613 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF WELLINGTON...AND MOVING NORTH AT 20
MPH.
* THE STORM WILL AFFECT...
WELLINGTON...
ROYAL PALM BEACH...
THE ACREAGE...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2686 8033 2681 8018 2678 8015 2664 8018
2653 8025 2656 8039
TIME...MOT...LOC 2216Z 197DEG 18KT 2659 8029
$$
GREGORIA1 follow-up statement
212
WWUS52 KMFL 132244
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
644 PM EDT MON JUN 13 2011
FLC099-132253-
/O.EXP.KMFL.SV.W.0031.000000T0000Z-110613T2245Z/
PALM BEACH FL-
644 PM EDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY WILL
EXPIRE AT 645 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH
WAS HEADING INTO WELLINGTON WEAKENED. THUS THE SEVERE THUNDERSTORM
WARNING WILL EXPIRE AT 645 PM EDT. HOWEVER...A NEW SEVERE
THUNDERSTORM DEVELOPED TO ITS EAST OVER FLORIDA CITY AND A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS AREA.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2686 8033 2681 8018 2678 8015 2664 8018
2653 8025 2656 8039
TIME...MOT...LOC 2243Z 197DEG 18KT 2672 8025
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:56 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 13, 2:56 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 256 PM EDT MON JUN 13 2011 .DISCUSSION... WINDS ACROSS THE REGION ARE LIGHT AND SOMEWHAT VARIABLE...ALTHOUGH AS WE PROGRESS INTO THE AFTERNOON BOTH THE WEST AND EAST COAST SEA BREEZES ARE BECOMING ESTABLISHED WITH SHOWERS DEVELOPING ACROSS THE INTERIOR PORTIONS OF THE PENINSULA. THE UPPER LEVEL LOW THAT HAS INFLUENCED THE REGION OVER THE LAST COUPLE OF DAYS CONTINUES TO MOVE EASTWARD AND WILL LOSE ITS INFLUENCE OVER THE REGION. BY TUESDAY MID TO UPPER LEVEL RIDGING WILL BEGIN TO BUILD ACROSS THE REGION...WITH SOME CONVECTION POSSIBLE BUT LESS COVERAGE EXPECTED. ON TUESDAY...WESTERLY FLOW ACROSS THE REGION WILL ALSO LIKELY NOT ALLOW THE DEVELOPMENT OF THE EAST COAST SEA BREEZE TO DEVELOP....WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS FORECAST MAINLY ACROSS THE EASTERN PORTIONS OF THE PENINSULA WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED ELSEWHERE. A WEAK AND DIFFUSE FRONT IS FORECAST TO APPROACH THE REGION LATE TUESDAY BUT IS NOT EXPECTED TO HAVE ANY SIGNIFICANT IMPACT ON POTENTIAL FOR SHOWERS AND THUNDERSTORMS. BY WEDNESDAY...BOTH THE WEST AND COAST SEA BREEZES ARE FORECAST TO DEVELOP WITH ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE PENINSULA WITH SCATTERED ACTIVITY IN THE INTERIOR. BUT THE OVER ALL SYNOPTIC CONDITIONS WILL NOT BE CONDUCIVE TO SUPPORTING WIDE SPREAD SHOWERS AND THUNDERSTORMS. && .MARINE... A WEAK PRESSURE GRADIENT ACROSS THE REGION AND WINDS MAINLY 10 KNOTS OR LESS WILL CONTINUE THROUGH MOST OF THE FORECAST PERIOD WITH MAINLY TRANQUIL MARINE CONDITIONS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 91 75 90 / 10 30 10 20 FORT LAUDERDALE 77 89 77 90 / 10 30 10 20 MIAMI 76 91 76 91 / 10 30 10 20 NAPLES 76 90 75 90 / 10 20 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...60/BD AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 13, 10:13 AM EDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1013 AM EDT MON JUN 13 2011 FLZ063-066>075-168-172>174-140515- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1013 AM EDT MON JUN 13 2011 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING... ...AFTERNOON HEAT INDICES AROUND 100 DEGREES INTERIOR... ...REDUCED VISIBILITIES IN AND AROUND SMOKE OVER BROWARD AND DADE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE INTERIOR AND TOWARD THE EAST COAST. A FEW THUNDERSTORMS MAY CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, STRONG GUSTY WINDS OF 45 TO 55 MPH, SMALL HAIL, AND TORRENTIAL DOWNPOURS. WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. HAIL: A FEW THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING MAY CONTAIN UP TO NICKEL SIZE HAIL. FLOODING: ANY THUNDERSTORM THAT FORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. THIS COMBINED WITH SLOW STORM MOVEMENT WILL RESULT IN A SLIGHT RISK OF URBAN TYPE FLOODING, MAINLY ACROSS THE SOUTHEAST PORTION OF THE REGION. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 103 DEGREES ACROSS PORTIONS OF THE INTERIOR THIS AFTERNOON. RIP CURRENTS: ALTHOUGH THE OUTLOOK FOR RIP CURRENTS IS LOW TODAY, WEAK RIP CURRENTS CAN SOMETIMES FORM IN AND AROUND CRITICAL AREA SUCH AS JETTIES AND MAN-MADE STRUCTURES. FOR MAXIMUM SAFETY, SWIM NEAR A LIFEGUARD. VISIBILITY: PATCHY SMOKE FROM A WILDFIRE WILL STILL BE POSSIBLE OVER PORTIONS OF MIAMI DADE AND BROWARD COUNTIES, WITH THE HIGHEST RISK FOR REDUCED VISIBILITIES THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 13, 4:13 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 413 PM EDT MON JUN 13 2011 FLZ073-074-132045- INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 413 PM EDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN MIAMI METRO AREA * UNTIL 445 PM EDT * AT 410 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER DORAL AND SWEETWATER...MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... SWEETWATER... DORAL... KENDALE LAKES... WESTCHESTER... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2569 8033 2569 8051 2588 8051 2586 8026 TIME...MOT...LOC 2013Z 256DEG 6KT 2577 8038 GREGORIA
Special weather statement, Jun 13, 4:35 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 435 PM EDT MON JUN 13 2011 FLZ071>074-132100- INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL 435 PM EDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL BROWARD COUNTY NORTH CENTRAL MIAMI-DADE COUNTY * UNTIL 500 PM EDT * AT 432 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION KROME AND U.S. 27 TO HIALEAH GARDENS...AND MOVING NORTHEAST AT 10 MPH. * THE LINE OF STORMS WILL AFFECT... PENNSUCO... MIAMI LAKES... INTERSECTION U.S. 27 PINES BLVD... MIRAMAR... AND SURROUNDING COMMUNITIES. STRONG WINDS OF UP TO 45 MPH WILL BE THE MAIN IMPACT FROM THIS LINE OF STORMS. FREQUENT LIGHTNING...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE ALSO POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2612 8042 2599 8023 2583 8034 2596 8059 TIME...MOT...LOC 2034Z 227DEG 10KT 2597 8047 2586 8032 GREGORIA
Special weather statement, Jun 13, 4:45 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT MON JUN 13 2011
FLZ063-132130-
GLADES FL
445 PM EDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GLADES COUNTY
* UNTIL 530 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF LAKEPORT TO 4 MILES WEST OF MOORE HAVEN...AND MOVING EAST
AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
LAKEPORT...
MOORE HAVEN...
BRIGHTON SEMINOLE INDIAN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2703 8094 2703 8097 2705 8097 2701 8101
2698 8107 2696 8108 2694 8106 2692 8107
2693 8110 2690 8111 2683 8106 2682 8098
2680 8098 2681 8125 2712 8124 2713 8093
TIME...MOT...LOC 2045Z 270DEG 8KT 2705 8116 2683 8115
TINGLERSpecial weather statement, Jun 13, 5:17 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT MON JUN 13 2011
FLZ063-066-067-132145-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
517 PM EDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME WEST CENTRAL PALM BEACH COUNTY
SOUTHEASTERN GLADES COUNTY
NORTHEASTERN HENDRY COUNTY
* UNTIL 545 PM EDT
* AT 512 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF CLEWISTON...AND MOVING EAST AT
20 MPH.
* THE STORM WILL AFFECT...
CLEWISTON...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2685 8108 2683 8106 2682 8095 2679 8095
2677 8094 2676 8090 2674 8086 2671 8082
2665 8082 2674 8118 2686 8117 2687 8109
TIME...MOT...LOC 2117Z 287DEG 16KT 2676 8100
TINGLERSpecial weather statement, Jun 13, 5:53 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 553 PM EDT MON JUN 13 2011 FLZ067-132230- INLAND PALM BEACH COUNTY FL 553 PM EDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL RURAL PALM BEACH COUNTY * UNTIL 630 PM EDT * AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING NORTHEAST AT 10 MPH. ADDITIONAL STRONG STORMS WERE LOCATED ALONG OKEECHOBEE ROAD SOUTH OF OKEELANTA. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2667 8067 2662 8022 2635 8023 2637 8081 TIME...MOT...LOC 2152Z 217DEG 8KT 2647 8035 GREGORIA
Special weather statement, Jun 13, 6:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 611 PM EDT MON JUN 13 2011 FLZ067-068-132245- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 611 PM EDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 645 PM EDT * AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING NORTHEAST AT 20 MPH. * THE STORM WILL AFFECT... WELLINGTON... ROYAL PALM BEACH... THE ACREAGE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2684 8026 2666 8013 2648 8026 2654 8040 TIME...MOT...LOC 2210Z 208DEG 17KT 2656 8028 GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:22 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Jun 13, 3:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Jun 13, 3:56 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 14 min |
| Jun 13, 4:05 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 47 min |
| Jun 13, 4:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 13, 4:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 13, 4:45 PM EDT | Special Weather Statement | MFL | Glades | 45 min |
| Jun 13, 5:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Jun 13, 5:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 13, 5:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 13, 6:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Jun 13, 6:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 38 min |
| Jun 13, 6:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 13, 6:54 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 38 min |
| Jun 13, 7:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 26 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.